Bayesian prediction bounds for the Burr type XII distribution in the presence of outliers

AL-Hussaini, Essam K., Jaheen, Zeinhum F. . Journal of Statistical Planning and Inference 1996. 55 :23-37

Locate this article in:

Bibtex

@article{CIS-134849,
  Author = {AL-Hussaini, Essam K. and Jaheen, Zeinhum F.},
  Title = {Bayesian prediction bounds for the Burr type XII distribution in the presence of outliers},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {55},
  Year = {1996},
  Pages = {23--37},
  Keywords = {}
}

Similar articles